# SDR 2009FA0000295

- Difficulty date: April 14, 2009
- Submitted: April 15, 2009
- Operation: General aviation
- Aircraft: N256CD
- Make and model: Cirrus SR22
- Aircraft serial: 0234
- Aircraft time: 542 hours
- Engine: Cont IO550*
- System (JASC): 2434 · DC Generator-Alternator
- Part: Flange
- Condition: Cracked
- Location: Alternator
- Part time: 542 hours
- Component: Alternator
- Component part number: BC4101
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED LARGE OIL LEAK.  INSPECTED AND FOUND NR 2 STANDBY ALTERNATOR MOUNTING FLANGE CRACKED.  .7500 OF THE FLANGE HAD COMPLETELY SEPARATED FROM THE ALTERNATOR.  ONLY ONE MOUNTING STUD HELD THE ALTERNATOR ON THE ENGINE.  CORRECTIVE ACTION WAS TO INSTALL A NEW ALTERNATOR.
